# SDR UALA2012102506115

- Difficulty date: October 24, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 75,302 hours, 8,867 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY WALL EEL INOP: MID GLY LEFT WALL.  SECURED LOOSE EEL LIGHT.
